# SDR REXA2015022500248

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 17,087 hours, 10,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE IS SOFT.  ISSUED SFWI FOR PBE, COCKPIT, REPLACEMENT WITHIN 36 HRS, 3 DAYS.  ENTERED IN MM02, MXC NOTIFIED.  JOB CARD 900-25-900-901 COMPLETE.  REMOVED THE COCKPIT PBE MR-10042NWA SN E0706452 & REPLACED WITH A SERVICEABLE UNIT IAW AMM TASK 33-31-06-400-801.  THIS CLEARS SFWI CONTROL 3180617-1 MOC 96390, UPDATED MM02, STICKER REMOVED FROM THE CAN.
